# SDR UIEA200900046

- Difficulty date: July 31, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 103,032 hours, 20,669 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP HAS 0.500 INCH DIAMETER PUNCTURED HOLE AT LWR SURFACE, WBL 188.30 AND 4.0 INCHES FROM L/E.  PERMANENT REPAIR ACCOMPLISHED IAW SRM 51-40-09 FIG. 5, SHEETS 4 AND 8, 250* F CURE IAW SRM 51-40-12. REF: EO 4757A485.
